# SDR PCAA9700528

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBJ
- Make and model: Dhav DHC8102
- Aircraft serial: 215
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Line
- Part number: 82110052005
- Condition: Broken
- Location: Right
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SPZ PANEL INDICATES 63 DEGREES OUTSIDE AIR TEMP.  ACRID SMELL IN COCKPIT AND CABIN OF OVERHEATED PLASTIC.  FOUND RIGHT BLEED LINE BROKEN JUST OUTBOARD OF HIGH TEMP SWITCH.  REMOVED PIPE ASSEMBLY.  INSTALLED NEW BLEED LINE ASSEMBLY.  AIRCRAFT RETURNED TO SERVICE.  (M)
